MathSciNet Relay Station
MathSciNet bibliographic data
MR1064901 13B22 (13A15)
Dichi, Henri; Sangare, Daouda Filtrations, asymptotic and Prüferian closures, cancellation laws. Proc. Amer. Math. Soc. 113 (1991), no. 3, 617–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement